12 Apr 2011
Viibryd was only recently approved for the treatment of major depression in the beginning of 2011.
Have you tried it? How did you find it? To help others you could post a patient review here: http://www.drugs.com/comments/vilazodone/viibryd.html
For more information about Viibryd see:
5 Jun 2012
I have finished the first weeks starting dosage and now am taking the doubled regular daily amount. I had diarrhea several times the first week. Just after the morning of the regular dosage I had several BM's (Four in one hour). I felt like I was being readied for a colostomy. The next day I did not have a BM. Today was just like the first day of my doubled dosage. I have not experienced diarrhea since the first week. I also take monopril/HCTZ and 81mg of aspirin a day. I have had some weird dreams and presently just a little low on energy. It has actually had a favorable impact on my sex life verses what some claim as having an adverse affect on sexual activity. I am planning on trying this new drug still for at least 2 months.
20 Jul 2012
I started taking viibryd 6 days ago, so I'm still on the low dose, taken before bedtime. For the past 4 days I have had gripping stomach cramps and diarrhea. I have some irregular heartbeats as well..which is not common for me. In addition, I feel a slight buzzing in my head--nothing extreme, but noticable. I have also noticed some strange bruising--one currently on my wrist the size of a half dollar... it doesn't hurt, nor do I recall hitting it. I have also had several others that are unexplained. The bruises have only appeared on my arms. I have had strange dreams, but haven't woken up in a panic. I have a feeling of anxiety at times and irritability as well. I was previously on celexa in the evening and lost all libido, which is why I was placed on viibryd. The jury is still out on this! I also take Wellbutrin in the a.m. but no other meds... I do take vitamins. Has anyone had any of the side effects other than diarrhea and strange dreams? Thank you.
2 May 2013
I was prescribed Viibryd in the beginning of January and had been taking until just the other day (April 28) when another doctor switched me to Prozac. I didn't really experience many side effects from Viibryd. I didn't have any bowel irregularities and I even noticed an increase in energy to the point where I had to go and start working out regularly (run at least several miles a day and lift weights) just so that I could fall asleep at night. (This wasn't entirely new to me seeing as how in high school I was a runner and averaged about 50 miles a week.) On Viibryd I experienced perhaps a severe side effect: the impossibility to orgasm. That, in and of itself, is very frustrating and I would literally be exhausted by the end of sex that either my girlfriend or I would have to stop simply because it was lasting too long. If i missed a day on Viibryd, I would experience very vivid dreams at night and cold sweats.
So why the switch? My original doctor was fired for undisclosed reasons and the pills just simply cost way too much on my healthcare. I still have yet to start on the prozac as I've been doing some research and waiting at least a week to do so. All in all, I think the Viibryd was working, I obviously had more energy but whenever my mood swings kicked in and I'd have episodes of deep depression it would be impossible to drag me out of bed and go to class. The depression from Viibryd actually seemed worse than my normal depression. It will be my third anti-depressant to be on from Celexa to Viibryd to Prozac.
9 May 2013
I was originally on Zoloft. Lost my health insurance so my Doctor gave me Viibryd samples. The first week was 10milligrams , second week 20millagr, third week 30millagr. The side effects were horrible. Besides the weight gain, nightmares, most of the symptoms that I have read from other people, I had severe headaches and woke up with terrible numbness in my hands. The first day I took 30millagr, I was so sick I stopped immediately. I'm curious to know if any permanent damage has been done to my body. I usually research any new medication, but I trusted my Doctor because I've been seeing him for many years. Its sad that this is all because I lost my health insurance. The Zoloft was starting to work. I had only been on it for a month, but I was feeling better. Viibryd also has effected my eyesight. I'm in a terrible situation. I'm hoping to feel better in a few days. If not I will be back to the Doctor. My question is basically about the numbness and eyesight.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm on day 3 of Viibryd. Doc doesn't know too much about it--I am the "guinea pig" and so far so good. I have been really tired ...
13 answers • 7 Aug 2011
have noticed that I am getting cramps in muscles. was wondering if that might be one of the side effects of viibryd.
1 answer • 14 Jan 2012
My boyfriend started on viibryd 2 weeks ago. On the 10mg he did not experience any side effects, but this week now on 20mg is having trouble ...
7 answers • 25 Aug 2012
Hey, eight days ago I started taking 20mg of viibryd. It makes me so tired and depressed feeling that I started taking it at night in the hopes that ...
3 answers • 13 Nov 2012
I am getting night sweats, sleep paralysis and brain zaps to the point I am feeling as if my condo is possessed and sleep with a light on, I kid you ...
1 answer • 16 Oct 2013